How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray MD Your Own Question
Anthony Bray MD
Anthony Bray MD, Physician / Family Practice
Category: Urology
Satisfied Customers: 10337
Experience:  I have 14 years experience in Family Practice which includes the treatment of most co
13781349
Type Your Urology Question Here...
Anthony Bray MD is online now
A new question is answered every 9 seconds

I am an 18 year old male, and I have had trouble getting and

Customer Question

I am an 18 year old male, and I have had trouble getting and then maintaining an erection. This has been a problem for a couple of weeks now and I'm starting to get worried. I am sexually active and I am able to masturbate, but I do not have a full erection. What is wrong? What can I do?
Submitted: 10 months ago.
Category: Urology
Expert:  Anthony Bray MD replied 10 months ago.

Hello!

At your age or may be anxiety related...anxiety runs counter to erection function...have you taken any stimulants ? Caffeine / psuedoepedrine/ cocaine / methamphetamine/ Ritalin / Adderall ??.

Any of these are vasoconstrictors and would tend to impair erectile function...

At your age and only noticing problem for a couple of weeks I think problem will resolve on its own without need for medical evaluation or intervention.

Of it should be an ongoing problem then see your doctor or urologist

I hope that this information is helpful for you Let me know if I may be of further help If my answer has been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards,

Anthony Bray MD

Customer: replied 10 months ago.
I did have mono, my doctor proscribed me vyvance. I have have been taking it daily, could that be the cause of my problem? If so, should I stop taking vyvance?
Expert:  Anthony Bray MD replied 10 months ago.

Hello again,

Yes the Vyvance is probably your culprit. It is a stimulant and may cause erectile dysfunction as a side effect .Possible that if you take dose in AM that by late PM you may regain function.Lower dose or change or stopping medicine would be options ...

I think we have identified your culprit though

I hope that this is helpful

Best regards,

Anthony Bray MD

Customer: replied 10 months ago.
Okay. How long after lowering my dose or stopping the medicine will I start to see the results?
Expert:  Anthony Bray MD replied 10 months ago.

Hello again,

I would expect you to see improvement by 12 and no longer than 24 hours of decreased dose or stopping the medication...

I hope that this information is helpful for you

Best regards,

Anthony Bray MD